RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 1, Pages 95–99 (Mi izv1607)  

This article is cited in 7 scientific papers (total in 7 papers)

On orbit spaces of finite and connected linear groups

D. I. Panyushev


Abstract: Using geometric properties of the orbit space, the author gives a characterization of finite linear groups generated by reflections. Sufficient conditions that the module of covariants for a connected reductive group be free are indicated.
Bibliography: 7 titles.

Full text: PDF file (650 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:1, 97–101

Bibliographic databases:

UDC: 519.4
MSC: 14L30
Received: 29.04.1981

Citation: D. I. Panyushev, “On orbit spaces of finite and connected linear groups”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982), 95–99; Math. USSR-Izv., 20:1 (1983), 97–101

Citation in format AMSBIB
\Bibitem{Pan82}
\by D.~I.~Panyushev
\paper On orbit spaces of finite and connected linear groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 1
\pages 95--99
\mathnet{http://mi.mathnet.ru/izv1607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643895}
\zmath{https://zbmath.org/?q=an:0517.20019}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 1
\pages 97--101
\crossref{https://doi.org/10.1070/IM1983v020n01ABEH001341}


Linking options:
  • http://mi.mathnet.ru/eng/izv1607
  • http://mi.mathnet.ru/eng/izv/v46/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Panyushev, “Semisimple automorphism groups of four-dimensional affine space”, Math. USSR-Izv., 23:1 (1984), 171–183  mathnet  crossref  mathscinet  zmath
    2. D. I. Panyushev, “Regular elements in spaces of linear representations of reductive algebraic groups”, Math. USSR-Izv., 24:2 (1985), 383–390  mathnet  crossref  mathscinet  zmath
    3. D. I. Panyushev, “Regular elements in spaces of linear representations. II”, Math. USSR-Izv., 27:2 (1986), 279–284  mathnet  crossref  mathscinet  zmath
    4. Hanspeter Kraft, Ted Petrie, John D Randall, “Quotient varieties”, Advances in Mathematics, 74:2 (1989), 145  crossref
    5. Friedrich Knop, “Weylgruppe und Momentabbildung”, Invent math, 99:1 (1990), 1  crossref  mathscinet  zmath  isi
    6. Dmitri I Panyushev, “On covariants of reductive algebraic groups”, Indagationes Mathematicae, 13:1 (2002), 125  crossref
    7. Friedrich Knop, “Invariant functions on symplectic representations”, Journal of Algebra, 313:1 (2007), 223  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:183
    Full text:71
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021